Tylenol Paracetamol 500mg 10 Pack

Tylenol Paracetamol 500mg 10 Pack
Tylenol Paracetamol 500mg 10 Pack
Tylenol Paracetamol 500mg 10 Pack
Tylenol Paracetamol 500mg 10 Pack
CLEARANCE

Tylenol Paracetamol 500mg 10 Pack

$2.40
Save $0.60
Afterpay
4 payments of $0.60Learn more
Zip
From $10 a weekLearn more
Lay-by
Pay off over timeLearn more

Free gift messaging for home delivery items.

Simply write your message on the delivery page as you check out. Messages will be printed separately on a BIG W gift card and placed inside your delivery, along with a gift receipt.

Note: Items are not individually wrapped. Inappropriate or offensive messages will not be printed.

Product DetailsSpecificationReviewsDelivery & Returns
Tylenol Paracetamol 500mg is effective pain & fever relief.

What this medicine is used for
Effective temporary relief of pain and discomfort associated with:
- Headache/Tension headache
- Cold & Flu symptoms
- Muscular pain
- Menstrual pain
- Toothache
- Backache
- Arthritis/osteoarthritis
Also reduces fever.

Product Features:

  • Effective temporary relief of pain and discomfort associated with:
  • Headache/Tension headache
  • Cold & Flu symptoms
  • Muscular pain
  • Menstrual pain
  • Toothache
  • Backache
  • Arthritis/osteoarthritis
  • Also reduces fever
Article Number:
138436
CountryOfOrigin:
Made in China
Product Depth:
1.9 cm
Product Height:
7.0 cm
Product Weight:
0.01 kg
Product Width:
10.5 cm
allergyInfo:
NullNull
directionsForUse:
Please retain carton.For adults and children 12 years and over:1-2 caplet every 4-6 hours as necessary. Do not exceed 8 caplets in 24 hours.
ingredients:
500mg paracetamol
Product details
Tylenol Paracetamol 500mg is effective pain & fever relief.

What this medicine is used for
Effective temporary relief of pain and discomfort associated with:
- Headache/Tension headache
- Cold & Flu symptoms
- Muscular pain
- Menstrual pain
- Toothache
- Backache
- Arthritis/osteoarthritis
Also reduces fever.

Product Features:

  • Effective temporary relief of pain and discomfort associated with:
  • Headache/Tension headache
  • Cold & Flu symptoms
  • Muscular pain
  • Menstrual pain
  • Toothache
  • Backache
  • Arthritis/osteoarthritis
  • Also reduces fever
Specification
Article Number:
138436
CountryOfOrigin:
Made in China
Product Depth:
1.9 cm
Product Height:
7.0 cm
Product Weight:
0.01 kg
Product Width:
10.5 cm
allergyInfo:
NullNull
directionsForUse:
Please retain carton.For adults and children 12 years and over:1-2 caplet every 4-6 hours as necessary. Do not exceed 8 caplets in 24 hours.
ingredients:
500mg paracetamol